# SDR EISA98198

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300NE
- Make and model: Boeing 727-25
- Aircraft serial: 18974
- System (JASC): 2150 · Cabin Cooling System
- Part: Rt Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE, RETURNED TO BDL.  GENERATED FROM PILOT REPORT.  RESET RIGHT PACK.  (M)
